MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6531
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - used (b)(6) 2019, the first day of the month of the aware date as no exact date provided.
 
Event or Problem Description
It was reported that balloon puncture occurred.A 12mm x 2.50mm nc quantum apex balloon catheter was opened for coronary angioplasty.During the pressure-negative prepping procedure with a syringe gauge, air was coming into the syringe and a balloon puncture was noted.No patient complications were reported.
 
Additional Manufacturer Narrative
B3: date of event - updated from (b)(6) 2019.
 
Event or Problem Description
It was reported that balloon puncture occurred.A 12mm x 2.50mm nc quantum apex balloon catheter was opened for coronary angioplasty.During the pressure-negative prepping procedure with a syringe gauge, air was coming into the syringe and a balloon puncture was noted.No patient complications were reported.It was further reported at the time when aspiration was performed to make the negative pressure, it was noted that there was blood in the syringe.The procedure was completed with another of the same device.One to two days post procedure, the patient was discharged from the hospital.
 
Additional Manufacturer Narrative
B3: date of event - updated from 01aug2019 to 28aug2019 device evaluated by mfr.: returned product consisted of a nc quantum apex balloon catheter.Microscopic examination revealed a pinhole over the proximal markerband.Microscopic examination of the balloon presented no irregularities in the balloon material or the ro marker that could have contributed to the damage.There was no other damage revealed.The damage to the balloon is consistent with interaction with the lesion.
 
Event or Problem Description

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9090356
Report Number2134265-2019-11068
Device Sequence Number2297918
Product Code LOX
UDI-Device Identifier08714729783244
UDI-Public08714729783244
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2021
Device Model Number6531
Device Catalogue Number6531
Device Lot Number0022825376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer10/30/2019
01/30/2020
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/19/2019
02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1